Arrêt de service programmé du vendredi 10 juin 16h jusqu’au lundi 13 juin 9h. Pour en savoir plus
Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Linear free divisors and the global logarithmic comparison theorem

Abstract :

A complex hypersurface D in ℂ n is a linear free divisor (LFD) if its module of logarithmic vector fields has a global basis of linear vector fields. We classify all LFDs for n at most 4.

By analogy with Grothendieck’s comparison theorem, we say that the global logarithmic comparison theorem (GLCT) holds for D if the complex of global logarithmic differential forms computes the complex cohomology of ℂ n D. We develop a general criterion for the GLCT for LFDs and prove that it is fulfilled whenever the Lie algebra of linear logarithmic vector fields is reductive. For n at most 4, we show that the GLCT holds for all LFDs.

We show that LFDs arising naturally as discriminants in quiver representation spaces (of real Schur roots) fulfill the GLCT. As a by-product we obtain a topological proof of a theorem of V. Kac on the number of irreducible components of such discriminants.

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03040203
Contributeur : Okina Univ Angers Connectez-vous pour contacter le contributeur
Soumis le : vendredi 4 décembre 2020 - 11:20:20
Dernière modification le : mercredi 20 octobre 2021 - 03:19:01

Lien texte intégral

Identifiants

Collections

Citation

Jean-Michel Granger, David Mond, Alicia Nieto-Reyes, Mathias Schulze. Linear free divisors and the global logarithmic comparison theorem. Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2009, 59 (2), pp.811 - 850. ⟨10.5802/aif.2448⟩. ⟨hal-03040203⟩

Partager

Métriques

Consultations de la notice

11